# SDR AALA980458

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 30 AT STA 1140 TO STA 1160.  CUT OUT CORROSION AND INSTALLED REPAIR PER SRM 53-10-3, PAGE 3.  TST:  45,340.49 HOURS.  CYCLES:  24,417.  (X)
